back in august my anxiety started because I had stopped taking lexapro for about a month, after it came back I started lexapro again to no avail, looked like it has pooped out on me, during this situation my father had an emergency and passed away.
My condolences on your loss, Matt.
Unfortunately, there is growing evidence that antidepressants become progressively less effective every time they are stopped and restarted, requiring higher doses to achieve the previous level of control. They may also produce more severe, and sometimes different, initial side-effects. According to one study
the odds of antidepressants working after each restart drops by nearly 20%. Note that this applies to all antidepressants, not just the one/s you've taken in the past.
It's been a rough few months, so my doc suggested upping lexapro to 15mg which I did and not long after I started feeling spacey, can't focus, foggy.. Lost interest in everything, I figured it was from upping the lexapro
It is relatively common for antidepressants to cause such side-effects for a few weeks when the dose is increased. They are mostly symptoms of anxiety which increases for a while because of the additional serotonin activity.
so not long after my doc wanted me to switch meds to Luvox. I stopped taking lexapro pretty sudden waited about two weeks taking nothing before I switched, the fog and focus got worse, I'm about three weeks on Luvox and still no change to my focus and concentration,
There was no need to wean off the Lexapro before switching to Luvox. In most cases you can switch from one SSRI to another overnight. Stopping just aggravated the anxiety which is what is driving the fogginess and lack of concentration.
I feel like I damaged my brain and I'm stuck like this or something,
No, antidepressants do not harm the brain, they in fact repair the damage to brain cells caused by chronic stress hormone exposure. Anxiety and depression are the result of this damage. See: Depression, antidepressants, and the shrinking hippocampus
my doc recently told me to stop taking Ativan and see how I feel, well that was three days ago and I still feel terrible..
Bad advise. Your problem is that your anxiety/stress levels are through the roof, partly because of the continual change in medication and partly because your father passed away. Depending on how you take Ativan, you could also be suffering withdrawal effects.
Idk what to do I need an explanation otherwise I'm freaking out..
You need to get the anxiety back under control. This is going to take time as antidepressants take some weeks to kick-in. What is your current Luvox dose and how long have you been at that dose?